# SDR J7SA2018091924001

- Difficulty date: October 24, 2017
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N532FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20154
- Aircraft time: 10,304 hours, 6,340 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SCREW FOUND ON UNDERSIDE OF RIGHT HAND WING LEADING EDGE. TORQUED LOOSE SCREW.
